1. bookVolume 115 (2018): Issue 5 (May 2018)
Journal Details
License
Format
Journal
eISSN
2353-737X
First Published
20 May 2020
Publication timeframe
1 time per year
Languages
English
Open Access

Continuous Dependence of Mild Solutions on Initial Nonlocal Data, of the Nonlocal Semilinear Functional-Differential Evolution Cauchy Problems of the First and Second Order

Published Online: 21 May 2020
Volume & Issue: Volume 115 (2018) - Issue 5 (May 2018)
Page range: 141 - 148
Received: 04 May 2018
Journal Details
License
Format
Journal
eISSN
2353-737X
First Published
20 May 2020
Publication timeframe
1 time per year
Languages
English
Abstract

The aim of the paper is to prove two theorems on the continuous dependence of mild solutions, on initial nonlocal data, of the nonlocal semilinear functional-differential evolution Cauchy problems of the first and second orders. The paper is based on publications [1–10] and is a generalization of paper [5].

Keywords

[1] Balachandran K., Ilamaran S., Existence and uniqueness of mild and strong solutions of a semilinear evolution equation with nonlocal conditions, Indian J. Pure Appl. Math. 25.4, 1994, 411–418.Search in Google Scholar

[2] Bednarz A., Byszewski L., An abstract nonlocal functional-differential second order evolution Cauchy problem, Technical Transactions, vol. 4/2018, 139–148.10.4467/2353737XCT.18.062.8374Search in Google Scholar

[3] Byszewski L., On some applications of the Banach contraction theorem, [in:] Selected Topics in Modern Mathematics, Publishing House “Akapit”, Kraków 2014, 11–22.Search in Google Scholar

[4] Byszewski L., Selected problems of differential and functional – differential equations and inequalities together with nonlocal conditions, Monograph 505, Cracow University of Technology, Kraków 2015 (in Polish).Search in Google Scholar

[5] Byszewski L., Continuous dependence of mild solutions, on initial nonlocal data, of the nonlocal semilinear evolution Cauchy problems, Technical Transactions, vol. 9/2017, 151–158.Search in Google Scholar

[6] Byszewski L., Winiarska T., Continuous dependence of mild solutions, on initial nonlocal data, of the nonlocal evolution Cauchy problems, vol. Technical Transactions, 1-NP/2013, 27–32.Search in Google Scholar

[7] Cholewa J. W., Dłotko T., Global Attractors in Abstract Parabolic Problems, London Mathematical Society Lecture Notes, Series 278, Cambridge University Press, Cambridge 2000.Search in Google Scholar

[8] Pazy A., Semigroups of Linear Operators and Applications to Partial Differential Equations, Springer-Verlag, New York, Berlin, Heidelberg, Tokyo 1983.10.1007/978-1-4612-5561-1Search in Google Scholar

[9] Szarski J., Differential Inequalities, Polish Scientific Publishers, Warszawa 1967.Search in Google Scholar

[10] Winiarska T., Differential Equations with Parameters, Monograph 68, Cracow University of Technology, Kraków 1988.Search in Google Scholar

Recommended articles from Trend MD

Plan your remote conference with Sciendo